Derivation of four-digit airfoils from the Sunya airfoil

Ramamoorthy, P (1997) Derivation of four-digit airfoils from the Sunya airfoil. Journal of aircraft, 34 (3). pp. 441-443. ISSN 0021-8669

[img] PDF
2842.pdf
Restricted to Registered users only

Download (907kB)

Abstract

A class of four-digit airfoil profiles is obtained on the basis of Ramamoorthy's (1995) 'Sunya' airfoil analytical representation. It is shown that the Sunya airfoil, described by a simple analytical expression, may be considered as a standard for all single-parameter airfoils.

Item Type: Article
Additional Information: Copyright for this article belongs to AIAA
Uncontrolled Keywords: Airfoil profiles;Thickness ratio;Chords(geometry);Airfoils;Velocity distribution;Coordinates
Subjects: AERONAUTICS > Aerodynamics
Depositing User: Users 90 not found.
Date Deposited: 03 Mar 2010
Last Modified: 24 May 2010 04:21
URI: http://nal-ir.nal.res.in/id/eprint/2842

Actions (login required)

View Item View Item